Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 299, Pages 152–161 (Mi znsl1120)  

Jacobi algebras on flat manifolds

V. S. Kalnitsky

Saint-Petersburg State University

Abstract: A classification theorem for the Jacobi algebras on flat manifolds is proved. The proof involves a generalization of a result about the Lie algebra $\mathrm{aff}_n(\mathbb R)$.

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 131:1, 5345–5350

Bibliographic databases:

UDC: 514.762
Received: 28.12.2002

Citation: V. S. Kalnitsky, “Jacobi algebras on flat manifolds”, Geometry and topology. Part 8, Zap. Nauchn. Sem. POMI, 299, POMI, St. Petersburg, 2003, 152–161; J. Math. Sci. (N. Y.), 131:1 (2005), 5345–5350

Citation in format AMSBIB
\Bibitem{Kal03}
\by V.~S.~Kalnitsky
\paper Jacobi algebras on flat manifolds
\inbook Geometry and topology. Part~8
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 299
\pages 152--161
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2038259}
\zmath{https://zbmath.org/?q=an:1147.53066}
\elib{https://elibrary.ru/item.asp?id=13478487}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 131
\issue 1
\pages 5345--5350
\crossref{https://doi.org/10.1007/s10958-005-0406-6}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1120
  • http://mi.mathnet.ru/eng/znsl/v299/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:219
    Full text:45
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021